# SDR 2002UALA00683

- Difficulty date: April 8, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N172UA
- Make and model: Boeing 747422
- Aircraft serial: 24363
- Aircraft time: 51,006 hours, 5,840 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DIM, DOOR 3 RT EXIT AND EELS 32 TO 34 RIGHT SIDE.
